Quitting Oxycodone with Loperamide- My story begins... - Part 322

By Jungledog · Mar 15, 2016 · ·
  1. Well, unfortunately many medical professionals lack empathy because they are totally burned out. Constantly serving others leads to being sucked dry emotionally. It is not right but that really is the issue. Of course some of us are just dicks. I try hard to be empathetic and supportive to patients and students alike but I too have days where I look at patients and think "Are you fucking kidding me?"

    Here I try to be supportive. Getting off opiates is no easy feat. I want others to know it is possible. It is!!

    Sorry about the situation with your Dad. Separation and divorce is difficult for all involved. Affairs happen because the communication within the marriage failed. It does not excuse your father's behavior but a marriage falling apart is the result of the couple not communicating and not emotionally connecting. It is rarely about sex. I truly hope you will be able to maintain a relationship with both your parents. I have been through serious marital issues. I left for awhile. Truly thought it was over but somehow we worked through it. Hardest thing I have ever done.

    In the meantime, take care of you. Focus on your emotional and physical health. Eat well and exercise. Get enough sleep. Love yourself right now.

    Thank you for your wonderful comments. I appreciate them. It is nice to know you make a difference. Much love to you!

Comments

  1. Tiahui
    JD, Much agreed with Once.up.on.a.time - your kindness and knowledge are sprinkled all throughout these threads. You're a good model of the balance of giving and receiving here in DF - showing us nobody does this easily, especially alone.

    So glad to hear that at 30+ days out you're finding your pain manageable with a few tools. I totally get the TNS. I used to be totally phobic of electricity and shocks -- now I've become an electricity addict. Sometimes I even find myself getting kind of a rush in anticipation as I hook it up just as if I was anticipating my drugs. Then I turn it on and whoooosh! The juice runs through me and I get rushes and rushes running through me. It's pretty funny really - and the relief can be amazing. But then, just like a drug sometimes I overdo it such as just the other day. My shoulders and neck were like bricks so I had to turn it way up to break through. Turns out in my attempt to squelch the pain signals I cranked it up so high and wore it for too long and ended up with raw, burned skin where the electrodes were. Seems I have to learn the hard way!

    Anyway, it's just very encouraging to hear you're off the opiates and resetting your system and that props like the TNS unit are helpful for you in this opiate-free life you've got now.

    Again, thanks for being that example that boosts our own confidence that if you can do it, then we can do it, too.

    Happy Spring, my friend. Hope it just keeps getting better and better your way.
    big hug,
    Tiahui
  2. Mr Bumble
    Hey JDgirl

    Just tried to get up to date with your journal. Was really interested to see your using clonidine for pain. I've been ready about how it's now regularly used in British hospitals in low doses with other non opiates when taking patients off morphine. Sounds like you got some good sleep. Clonidine is my number one detox med and the one I use the longest after detox is over. I use low doses to control anxiety and high doses to sleep.
    Good to see your still around
    Big love
    Bumble
To make a comment simply sign up and become a member!